Die Potentiale einfacher und mehrfacher Flächenbelegungen.

C. Müller

Mathematische Annalen (1951)

  • Volume: 123, page 235-262
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Müller, C.. "Die Potentiale einfacher und mehrfacher Flächenbelegungen.." Mathematische Annalen 123 (1951): 235-262. <http://eudml.org/doc/160244>.

author = {Müller, C.},
journal = {Mathematische Annalen},
keywords = {partial differential equations},
pages = {235-262},
title = {Die Potentiale einfacher und mehrfacher Flächenbelegungen.},
url = {http://eudml.org/doc/160244},
volume = {123},
year = {1951},

AU - Müller, C.
TI - Die Potentiale einfacher und mehrfacher Flächenbelegungen.
JO - Mathematische Annalen
PY - 1951
VL - 123
SP - 235
EP - 262
KW - partial differential equations
UR - http://eudml.org/doc/160244
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.